# SDR 98ZZZX1554

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54413
- Make and model: Cessna 172P
- Aircraft serial: 17274970
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B904
- Condition: Deteriorated
- Location: Vacuum System
- Part time: 7,211 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM SYSTEM HOSE BELIEVED TO BE FACTORY INSTALLED HAD A VACUUM LEAK.  TROUBLESHOOTING, HOSE APPEARED OK UNTIL WIGGLED BY HAND.  CRACKS IN HOSE APPEARED AND INTERNAL HOSE MATERIAL DISINTEGRATED.
